# SDR AALA202503250766

- Difficulty date: March 14, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 93,170 hours, 12,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 877801
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY 4L DOOR SHOWS OPEN EVEN WHEN CLOSED AND ARMED. CYCLED NUMEROUS TIMES.   MAINTENANCE REPLACED #2 PROXIMITY SENSOR ELECTRONICS UNIT IAW AMM 32-08-01,
